MathSciNet Relay Station
MathSciNet bibliographic data
MR2870053 92D30 (34K20 34K60)
Enatsu, Yoichi; Messina, Eleonora; Muroya, Yoshiaki; Nakata, Yukihiko; Russo, Elvira; Vecchio, Antonia Stability analysis of delayed SIR epidemic models with a class of nonlinear incidence rates. Appl. Math. Comput. 218 (2012), no. 9, 5327–5336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement